# SDR R61A2025090200385

- Difficulty date: September 2, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N409YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000372
- Aircraft time: 29,607 hours, 20,284 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF348E5
- Part serial: 902522
- Condition: Failed
- Location: Nr 2
- Part time: 19,016 hours, 13,182 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, B
- Precautionary procedure: O

## Discrepancy

ENGINE 2 FAIL AND LOUD BANG ON TAKEOFF AROUND 1500 FEET. WINDMILLING AND NO OIL PRESSURE, SLIGHT ODOR IN CABIN.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R E2.
